# SDR 9707083236

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000002
- Condition: Locked
- Location: Nr 3 Le Slat
- Part time: 14,577 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEADING EDGE SLATS REMAINED IN THE RETRACTED POSITION AFTER SELECTING FLAPS POSITON ONE.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND SELECTED FLAPS POSITION THREE. TRAILING EDGE FLAPS EXTENDED NORMALLY.  DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY WITH SLATS RETRACTED.  MAINTENANCE FOUND THE LEFT WING NR 3 SLAT ACTUATOR TORQUE LIMITER INDICATOR ACTIVATED.  RESET SAME.  OPERATIONAL CHECK OK.  PART TOTAL CYCLES, 6,381.
